Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Weak$ \sp *$ convergence in higher duals of Orlicz spaces

Author: Denny H. Leung
Journal: Proc. Amer. Math. Soc. 103 (1988), 797-800
MSC: Primary 46E30; Secondary 46B20
MathSciNet review: 947660
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the spaces $ {\left( {\Sigma \oplus E} \right)_{{l^\infty }(\Gamma )}}$ are Grothendieck spaces for a class of Banach lattices $ E$ which includes the Orlicz spaces with weakly sequentially complete duals.

References [Enhancements On Off] (What's this?)

  • [1] J. Bourgain, New classes of $ {\mathcal{L}^p}$-spaces, Lecture Notes in Math., vol. 889, Springer-Verlag, 1981. MR 639014 (83j:46028)
  • [2] B. Kühn, Schwache Konvergenz in Banachverbänden, Arch. Math. 35 (1980), 554-558. MR 604255 (82i:46035)
  • [3] D. H. Leung, Uniform convergence of operators and Grothendieck spaces with the Dunford-Pettis property, Ph.D. Thesis, Univ. of Illinois, 1987.
  • [4] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces I, Sequence spaces, Springer-Verlag, 1977. MR 0500056 (58:17766)
  • [5] -, Classical Banach spaces II, Function spaces, Springer-Verlag, 1979. MR 540367 (81c:46001)
  • [6] H. P. Lotz, Weak* convergence in the dual of weak $ {L^p}$, preprint.
  • [7] F. Räbiger, Beiträge zur Strukturtheorie der Grothendieck-Räume, Sitzungsberichte d. Heidelberger Akad. d. Wissenschaften, Math.-Naturwiss. Klasse, Jg. 1985, 4. Abhandlung, Springer, 1985. MR 828457 (87g:46035)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30, 46B20

Retrieve articles in all journals with MSC: 46E30, 46B20

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society